Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Generalized differential equations with strongly one-sided Lipschitzian right-hand side

Title data

Lempio, Frank ; Silin, D. B.:
Generalized differential equations with strongly one-sided Lipschitzian right-hand side.
In: Differential Equations. Vol. 32 (1996) Issue 11 . - pp. 1485-1491.
ISSN 0012-2661

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: differential inclusions; set-valued right-hand sides; strengthened Lipschitz condition; explicit Euler scheme; discontinuity points
Subject classification: Mathematics Subject Classification Code: 34A60 (49K24 49J24)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 18 Feb 2021 08:22
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63179